# SDR USAA950636

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591014211
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND LEVEL 1 CORROSION TO FWD CARGO DOOR JAMB WEB FWD LOWER CORNER AT STA 362.500 CPCP TASK C51-53300.  CUT OUT CORRODED AREA AND INSTALLED NEW SECTION OF WEB AND INSTALLED DOUBLER PER USAIR EA 30429.  (W)
